# SDR CALA2022081602091

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Door Sill
- Part number: D534800430701
- Condition: Corroded
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FWD OF FWD GIRT BAR FITTING CORRODED GENERATED BY V 892285 AT HAECO LCQ PER NR 9296275 (26275) A3NB-53-3-6222 REMOVED AND REPLACED R-2 DOOR SILL IAW A319 SRM 51-22-11-911-001 (CATEGORY A- NO FURTHER ACTION REQUIRED) PERFORMED BY V061630 IN SP BY V892285
